Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 19 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
An efficient algorithm for determining the extreme vertices of a moving 3D convex polyhedron with respect to a plane

Kim, HS; Kim, Hong Ohresearcher; Shin, Sung-Yongresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.36, no.3, pp.55 - 61, 1998-08

2
On function-theoretic conditions characterizing compact composition operators on H^2

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.75, no.7, pp.109 - 112, 1999-04

3
A LITTLEWOOD AND PALEY-TYPE INEQUALITY ON THE BALL

CHOA, JS; Kim, Hong Ohresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.50, no.2, pp.265 - 271, 1994-10

4
IMAGE GENERATION BY BLASCHKE PRODUCTS IN THE UNIT DISK

KIM, HS; Kim, Hong Ohresearcher; Shin, Sung-Yongresearcher, COMPUTERS GRAPHICS, v.17, no.4, pp.489 - 494, 1993

5
M-SUBSPACES OF X-LAMBDA

Kim, Hong Ohresearcher; KWON, EG, ILLINOIS JOURNAL OF MATHEMATICS, v.37, no.4, pp.575 - 588, 1993-01

6
Asymptotic behavior of Lebesgue measures of Cantor sets arising in the dynamics of tangent family Tα(θ) = αtan(θ/2)

Kim, Hong Ohresearcher; Kim, Jun Kyo; Kim, Jong Wan, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.1, pp.47 - 55, 1996

7
On the boundary behavior of functions holomorphic on the ball

Kim, Hong Ohresearcher; Choi, Bu Rimresearcher, COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, v.20, no.0, pp.53 - 61, 1992-01

8
Use of potential functions in 3D rendering of fractal images from complex functions

Kim, Hong Ohresearcher; Kim, H.S.; Shin, Sung Yong; Kim, Y.B., VISUAL COMPUTER, v.12, no.4, pp.159 - 172, 1996-07

9
Iterations, Denjoy-Wolff Points and Ergodic Properties of Point-Mass Singular Inner Functions

Kim, Hong Ohresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.175, no.1, pp.105 - 117, 1993-05

10
Homogeneous polynomials satysfying Cauchy integral equalities

Kim, Hong Ohresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.27, no.0, pp.193 - 202, 1990-07

rss_1.0 rss_2.0 atom_1.0